# SDR HEEA0010262

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Failed
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TRANSPONDER CERTIFICATION, THE ENCODING ALTIMETER NOTED ABOVE PROVIDED ERRONEOUS READINGS.  ERROR SOMETIMES IN THOUSANDS OF FEET.
